Refining the Mechanism of Drug-Influenced Gingival Enlargement and Its Management.
Аннотация
Drug-influenced gingival enlargement (DIGE) or overgrowth manifests as abnormal enlargement of the gingiva due to an adverse effect of certain drug reactions in patients treated with anticonvulsants, immunosuppressants, or calcium channel blockers (CCBs). As the gingival enlargement became significant, it may interfere with the normal oral hygiene measures, aesthetics, as well as masticatory functions of the patients. The exact mechanism of how this undesirable condition develops is yet unknown, and complicated, with non-inflammatory and inflammatory pathways involved. This review illuminates these putative pathways of DIGE and highlights various treatment approaches based on existing research and current observations.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.